# SDR SWAA2022022274734

- Difficulty date: August 15, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 68,139 hours, 39,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WING TO BODY FAIRING PANEL 193B IS CRACKED AT FWD RIGHT CORNER / CLOSING DMA 0237600 REMOVED AND REPLACED PANEL 193B IAW AMM 53-51-21_CLR 94763
